MathSciNet Relay Station
MathSciNet bibliographic data
MR1211590 (95e:47011) 47A53 (47A10)
Schmoeger, Christoph On a generalized punctured neighborhood theorem in $\scr L(X)$. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1237–1240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement